MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT, TI, ISP, 6FR CHRONOFLEX, INTER. W/O SUTURE PLUG; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT, TI, ISP, 6FR CHRONOFLEX, INTER. W/O SUTURE PLUG; IMPLANTABLE PORT
Model Number 1706061
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: a sample evaluation could not be performed as the samples were not returned.The investigation is inconclusive for port eroding through skin.Although a definitive root cause could not be determined, loose or severed sutures, external mechanical port manipulation, inappropriate port geometry or material, or shallow port depth of placement could have potentially caused or contributed to the reported event.Medical device - expiration date: 01/2021.
 
Event or Problem Description
It was reported that some time post port device implant, the port allegedly eroded through the skin.Reportedly, the patient is scheduled for port device replacement.The patient's status is reported as stable.

Brand Name
POWERPORT, TI, ISP, 6FR CHRONOFLEX, INTER. W/O SUTURE PLUG
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8944445
Report Number3006260740-2019-02520
Device Sequence Number16774619
Product Code LJT
UDI-Device Identifier00801741026553
UDI-Public(01)00801741026553
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1706061
Device Catalogue Number1706061
Device Lot NumberREDP3367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight59